# SDR HEEA080538

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,365 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Arm
- Part number: 3214M228
- Part serial: 485
- Condition: Binding
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL ARM BINDING AND CANNOT SET. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
